Alert archive / Georgia / Severe Thunderstorm Warnings in 2003
Severe Thunderstorm Warning 223, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 6, 2003, 12:13 PM EDT for 4 counties in Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2003, 12:13 PM EDT (16:13 UTC)
- Expired
- May 6, 2003, 1:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Dawson County, GA, Forsyth County, GA, Hall County, GA, Lumpkin County, GA
The radar
The Atlanta radar (KFFC), 122 km from the middle of the area, began a volume at 16:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 10:45 AM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 386 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 061613
SVRATL
GAC085-117-139-187-061700-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1213 PM EDT TUE MAY 6 2003
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DAWSON COUNTY IN NORTH CENTRAL GEORGIA
FORSYTH COUNTY IN NORTH CENTRAL GEORGIA
HALL COUNTY IN NORTH CENTRAL GEORGIA
LUMPKIN COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 100 PM EDT
* AT 1208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS UP TO 70 MPH
LOCATED 9 MILES WEST OF DAWSONVILLE...MOVING EAST AT 50 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CLERMONT...
CUMMING...DAHLONEGA...DAWSONVILLE...FLOWERY BRANCH...GAINESVILLE...
GAINESVILLE MILLS...OAKWOOD AND WESTSIDE.
WEAK SHORT LIVED TORNADOES CAN SOMETIMES DEVELOP ALONG THE LEADING
EDGE OF THIS LINE OF SEVERE THUNDERSTORMS. HOWEVER...THE MAIN THREAT
IS DAMAGING WINDS. SEEK SHELTER INSIDE A STURDY BUILDING AND STAY
AWAY FROM OUTSIDE WALLS AND WINDOWS.
WIDESPREAD WIND DAMAGE IS EXPECTED WITH THESE STORMS. WINDS MAY KNOCK
DOWN TREES AND POWER LINES. MOBILE HOMES AND VEHICLES ARE ESPECIALLY
SUSCEPTIBLE TO HIGH WINDS AND MAY BE OVERTURNED. TAKE COVER NOW
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3441 8428 3414 8419 3413 8389 3445 8364
3470 8404
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 11:32 AM EDT, 41 minutes earlier.
Area forecast discussion, May 6, 11:32 AM EDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1130 AM EDT TUE MAY 6 2003 HAVE UPDATED FORECAST TO ADD FLASH FLOOD WATCH NORTH FOR TODAY. ALSO...N GA UNDER A NEW SEVERE THUNDERSTORM WATCH. NO CHANGES MADE TO FORECAST OTHERWISE. .ATL WATCHES/WARNINGS/ADVISORIES... GA...FLASH FLOOD WATCH NORTH GEORGIA UNTIL 630 PM.
Hazardous weather outlook, May 6, 11:15 AM EDT, 58 minutes before
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-062115- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1115 AM EDT TUE MAY 6 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY. A FEW SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND INTO TONIGHT. .SYNOPSIS... WARM...MOIST...AND UNSTABLE AIR WILL CONTINUE OVER THE SOUTHEAST STATES TODAY. AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA THIS AFTERNOON WHICH WILL AID IN THUNDERSTORM DEVELOPMENT. .PRIMARY HAZARD... THE PRIMARY THREAT FROM THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. THE BEST CHANCE FOR SEVERE DEVELOPMENT WILL BE BETWEEN 11 AM AND 10 PM. ANYWHERE ACROSS NORTH AND CENTRAL GEORGIA COULD SEE SEVERE STORMS. .DISCUSSION... A FEW SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND INTO EARLY TONIGHT. DAYTIME HEATING WILL COMBINE WITH A MOIST AND UNSTABLE AIRMASS TO PRODUCE SEVERE THUNDERSTORMS. DEWPOINTS WILL IN THE MID TO UPPER 60S...ALONG WITH LIFTED INDICES OF MINUS 4 TO MINUS 6 AND CAPES OF 1500 TO 2000. THIS WILL LEAD TO A FEW SEVERE THUNDERSTORMS...WITH WINDS OF 60 MPH OR GREATER AND HAIL TO THE SIZE OF QUARTERS. ISOLATED TORNADOES ARE ALSO POSSIBLE. .OTHER HAZARDS... TRAINING OF THUNDERSTORM CELLS WILL ALSO POSE A THREAT FOR HEAVY RAINFALL ACROSS NORTH GEORGIA....GENERALLY NORTH OF AN ATLANTA TO ATHENS LINE. .FOR SPOTTERS... SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR WEATHER CONDITIONS...AND BE READY FOR POSSIBLE ACTIVATION. .DAY TWO THROUGH DAY SEVEN...WEDNESDAY THROUGH MONDAY. AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WEDNESDAY THROUGH FRIDAY. FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON GEORGIA.
In the hours before
Local storm report, May 6, 8:29 AM EDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
829 AM EDT TUE MAY 06 2003
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0705 AM ROSSVILLE GA 0.88 INCH HAIL
05/05/03 WALKER PUBLIC REPORT. COVERING
GROUND.
0715 AM FT OLGETHORPE GA 0.75 INCH HAIL
05/05/03 CATOOSA REPORTED BY THE FIRE
DEPARTMENT.
0229 PM 5SW GRAYSVILLE GA 0.75 INCH HAIL
05/05/03 CATOOSA PUBLIC REPORT.
1035 PM 5NW PENFIELD GA 0.75 INCH HAIL
05/05/03 GREENE REPORTED BY GREENE COUNTY
911.
1055 PM VILLA RICA GA WIND DAMAGE
05/05/03 CARROLL A FEW TREES DOWN ON POWER
LINES.
1100 PM BREMAN GA 0.75 INCH HAIL
05/05/03 HARALSON REPORTED BY HARALSON
COUNTY 911.
1108 PM DOUGLASVILLE GA 0.75 INCH HAIL
05/05/03 DOUGLAS AMATEUR RADIO REPORT.
0200 AM MARIETTA GA FLOODING
05/06/03 COBB UP TO 4 FEET DEEP WATER
FLOWING ACROSS INTERSTATE
NORTH PARKWAY IN
MARIETTA. REPORTED BY
911.
0245 AM ATLANTA GA FLOODING
05/06/03 FULTON PEACHTREE CREEK RISES
ABOVE FLOOD STAGE AND
CRESTS AT 17.4 FEET. SOME
FLOODING OF YARDS...AND
WOODWARD WAY.
0245 AM ATLANTA GA FLOODING
05/06/03 DEKALB PEACHTREE CREEK RISES AND
CRESTS ABOVE FLOOD STAGE
AT 17.4 FEET. SOME
FLOODING OF YARDS...AND
WOODWARD WAY.
0730 AM TRENTON GA FLOODING
05/06/03 DADE NUMEROUS ROADS FLOODED
AND CLOSED WITH WATER
FLOWING ACROSS THEM.
REPORTED BY DADE COUNTY
911.
0730 AM CHICKAMAUGA GA FLOODING
05/06/03 WALKER NUMEROUS ROADS CLOSED
WITH WATER FLOWING ACROSS
THEM. EVACUATIONS ONGOING
NEAR CHICKAMAUGA CREEK.
REPORTED BY WALKER COUNTY
911.Local storm report, May 6, 8:32 AM EDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
832 AM EDT TUE MAY 06 2003
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0705 AM ROSSVILLE GA 0.88 INCH HAIL
05/05/03 WALKER PUBLIC REPORT. COVERING
GROUND.
0715 AM FT OLGETHORPE GA 0.75 INCH HAIL
05/05/03 CATOOSA REPORTED BY THE FIRE
DEPARTMENT.
0229 PM 5SW GRAYSVILLE GA 0.75 INCH HAIL
05/05/03 CATOOSA PUBLIC REPORT.
1035 PM 5NW PENFIELD GA 0.75 INCH HAIL
05/05/03 GREENE REPORTED BY GREENE COUNTY
911.
1055 PM VILLA RICA GA WIND DAMAGE
05/05/03 CARROLL A FEW TREES DOWN ON POWER
LINES.
1100 PM BREMAN GA 0.75 INCH HAIL
05/05/03 HARALSON REPORTED BY HARALSON
COUNTY 911.
1108 PM DOUGLASVILLE GA 0.75 INCH HAIL
05/05/03 DOUGLAS AMATEUR RADIO REPORT.
0200 AM MARIETTA GA FLOODING
05/06/03 COBB UP TO 4 FEET DEEP WATER
FLOWING ACROSS INTERSTATE
NORTH PARKWAY IN
MARIETTA. REPORTED BY
911.
0245 AM ATLANTA GA FLOODING
05/06/03 FULTON PEACHTREE CREEK RISES
ABOVE FLOOD STAGE AND
CRESTS AT 17.4 FEET. SOME
FLOODING OF YARDS...AND
WOODWARD WAY.
0245 AM ATLANTA GA FLOODING
05/06/03 DEKALB PEACHTREE CREEK RISES AND
CRESTS ABOVE FLOOD STAGE
AT 17.4 FEET. SOME
FLOODING OF YARDS...AND
WOODWARD WAY.
0515 AM 5S CHATTANOOGA GA FLOODING
05/06/03 WALKER WILSON ROAD HAS WATER
FLOWING ACROSS.REPORTED
BY WALKER COUNTY 911.
0730 AM TRENTON GA FLOODING
05/06/03 DADE NUMEROUS ROADS FLOODED
AND CLOSED WITH WATER
FLOWING ACROSS THEM.
REPORTED BY DADE COUNTY
911.
0730 AM CHICKAMAUGA GA FLOODING
05/06/03 WALKER NUMEROUS ROADS CLOSED
WITH WATER FLOWING ACROSS
THEM. EVACUATIONS ONGOING
NEAR CHICKAMAUGA CREEK.
REPORTED BY WALKER COUNTY
911.Local storm report, May 6, 10:36 AM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1036 AM EDT TUE MAY 06 2003
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0705 AM ROSSVILLE GA 0.88 INCH HAIL
05/05/03 WALKER PUBLIC REPORT. COVERING
GROUND.
0715 AM FT OLGETHORPE GA 0.75 INCH HAIL
05/05/03 CATOOSA REPORTED BY THE FIRE
DEPARTMENT.
0229 PM 5SW GRAYSVILLE GA 0.75 INCH HAIL
05/05/03 CATOOSA PUBLIC REPORT.
1035 PM 5NW PENFIELD GA 0.75 INCH HAIL
05/05/03 GREENE REPORTED BY GREENE COUNTY
911.
1055 PM VILLA RICA GA WIND DAMAGE
05/05/03 CARROLL A FEW TREES DOWN ON POWER
LINES.
1100 PM BREMAN GA 0.75 INCH HAIL
05/05/03 HARALSON REPORTED BY HARALSON
COUNTY 911.
1108 PM DOUGLASVILLE GA 0.75 INCH HAIL
05/05/03 DOUGLAS AMATEUR RADIO REPORT.
0200 AM MARIETTA GA FLOODING
05/06/03 COBB UP TO 4 FEET DEEP WATER
FLOWING ACROSS INTERSTATE
NORTH PARKWAY IN
MARIETTA. REPORTED BY
911.
0245 AM ATLANTA GA FLOODING
05/06/03 FULTON PEACHTREE CREEK RISES
ABOVE FLOOD STAGE AND
CRESTS AT 17.4 FEET. SOME
FLOODING OF YARDS...AND
WOODWARD WAY.
0245 AM ATLANTA GA FLOODING
05/06/03 DEKALB PEACHTREE CREEK RISES AND
CRESTS ABOVE FLOOD STAGE
AT 17.4 FEET. SOME
FLOODING OF YARDS...AND
WOODWARD WAY.
0515 AM 5S CHATTANOOGA GA FLOODING
05/06/03 WALKER WILSON ROAD HAS WATER
FLOWING ACROSS.REPORTED
BY WALKER COUNTY 911.
0730 AM TRENTON GA FLOODING
05/06/03 DADE NUMEROUS ROADS FLOODED
AND CLOSED WITH WATER
FLOWING ACROSS THEM.
REPORTED BY DADE COUNTY
911.
0730 AM CHICKAMAUGA GA FLOODING
05/06/03 WALKER NUMEROUS ROADS CLOSED
WITH WATER FLOWING ACROSS
THEM. EVACUATIONS ONGOING
NEAR CHICKAMAUGA CREEK.
REPORTED BY WALKER COUNTY
911.
0955 AM TRENTON GA FLOODING
05/06/03 DADE NUMEROUS ROADS FLOODED. 1
HOUSE EVACUATED.REPORTED
BY DADE COUNTY 911.
0955 AM CHICKAMAUGA GA FLOODING
05/06/03 WALKER 1 EVACUATION ALONG 136
NEAR CHICHAMAUGA CREEK.
NUMEROUS ROADS CLOSED
WITH FLOWING WATER ACROSS
ROADS.REPORTED BY WALKER
COUNTY 911.
0956 AM FT OLGETHORPE GA FLOODING
05/06/03 CATOOSA EVACUATIONS OF APARTMENTS
UNDERWAY IN WEST END OF
COUNTY. NUMEROUS ROADS
FLOODED WITH FLOWING
WATER ACROSS THEM.
REPORTED BY CATOOSA
COUNTY 911.
0957 AM DALTON GA FLOODING
05/06/03 WHITFIELD NUMEROUS ROADS FLOODED
THROUGHOUT THE COUNTY.
REPORTED BY WHITFIELD
COUNTY 911.Local storm report, May 6, 11:50 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1150 AM EDT TUE MAY 06 2003
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1125 AM SUMMERVILLE GA WIND DAMAGE
05/06/03 CHATTOOGA TREES DOWN. REPORTED BY
CHATTOOGA COUNTY 911.
1110 AM COUNTYWIDE GA WIND DAMAGE
05/06/03 WALKER TREES DOWN. REPORTED BY
LUMPKIN COUNTY 911. A
FUNNEL WAS REPORTED BY A
DEPUTY SHERIFF.The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 8:29 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cobb, Paulding | 31 min |
| May 5, 10:10 PM EDT | Severe Thunderstorm Warning | FFC | Greene | 35 min |
| May 5, 10:32 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 28 min |
| May 5, 11:04 PM EDT | Severe Thunderstorm Warning | FFC | Douglas | 26 min |
| May 5, 11:34 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 26 min |
| May 6, 12:13 AM EDT | Severe Thunderstorm Warning | FFC | Rockdale | 32 min |
| May 6, 12:23 AM EDT | Severe Thunderstorm Warning | FFC | Newton | 37 min |
| May 6, 12:31 AM EDT | Flash Flood Warning | FFC | Cobb | 4 hr |
| May 6, 1:33 AM EDT | Flash Flood Warning | FFC | DeKalb, Fulton | 7 hr |
| May 6, 4:36 AM EDT | Flash Flood Warning | FFC | Dade, Walker | 3 hr |
| May 6, 8:15 AM EDT | Flash Flood Warning | FFC | Catoosa, Dade, Walker | 3 hr |
| May 6, 8:54 AM EDT | Flash Flood Warning | FFC | Whitfield | 4 hr |
| May 6, 10:25 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 35 min |
| May 6, 10:29 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 31 min |
| May 6, 10:50 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga | 40 min |
| May 6, 10:59 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker | 46 min |
| May 6, 11:12 AM EDT | Severe Thunderstorm Warning | FFC | Floyd, Gordon, Whitfield | 48 min |
| May 6, 11:15 AM EDT | Flash Flood Warning | FFC | Catoosa, Chattooga, Dade, Walker, Whitfield | 3 hr |
| May 6, 11:29 AM EDT | Severe Thunderstorm Warning | FFC | Murray | 31 min |
| May 6, 11:38 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Fannin, Gilmer, Pickens, Polk | 52 min |
| May 6, 11:39 AM EDT | Flash Flood Warning | FFC | Floyd, Gordon | 3 hr |
| May 6, 11:47 AM EDT | Tornado Warning | FFC | Bartow | 28 min |
| May 6, 12:00 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 30 min |
| May 6, 12:05 PM EDT | Tornado Warning | FFC | Cherokee | 25 min |
| May 6, 12:06 PM EDT | Tornado Warning | FFC | Pickens | 24 min |
| May 6, 12:13 PM EDT | Flash Flood Warning | FFC | Bartow, Cherokee, Pickens | 3 hr |
| May 6, 12:31 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd | 44 min |
| May 6, 12:44 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 31 min |
| May 6, 12:51 PM EDT | Tornado Warning | FFC | Cherokee | 24 min |
| May 6, 12:56 PM EDT | Flash Flood Warning | FFC | Dawson | 3 hr |
| May 6, 1:01 PM EDT | Tornado Warning | FFC | Hall | 29 min |
| May 6, 1:10 PM EDT | Tornado Warning | FFC | Dawson, Forsyth | 35 min |
| May 6, 1:15 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 45 min |
| May 6, 1:24 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Paulding, Polk | 36 min |
| May 6, 1:29 PM EDT | Flash Flood Warning | FFC | Forsyth, Hall | 3 hr |
| May 6, 1:31 PM EDT | Tornado Warning | FFC | Banks, Hall, Jackson | 29 min |
| May 6, 1:34 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 41 min |
| May 6, 1:50 PM EDT | Tornado Warning | FFC | Barrow, Jackson | 25 min |
| May 6, 1:54 PM EDT | Tornado Warning | FFC | Madison | 36 min |
| May 6, 2:02 PM EDT | Flash Flood Warning | FFC | Cobb, Fulton, Gwinnett | 3 hr |
| May 6, 2:07 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 38 min |
| May 6, 2:09 PM EDT | Tornado Warning | FFC | Cobb, DeKalb, Fulton | 36 min |
| May 6, 2:13 PM EDT | Tornado Warning | FFC | Jackson | 17 min |
| May 6, 2:21 PM EDT | Flash Flood Warning | FFC | Paulding | 3 hr |
| May 6, 2:23 PM EDT | Tornado Warning | FFC | Madison | 37 min |
| May 6, 2:25 PM EDT | Tornado Warning | FFC | Gwinnett | 35 min |
| May 6, 2:28 PM EDT | Tornado Warning | FFC | Clarke, Oglethorpe | 32 min |
| May 6, 2:30 PM EDT | Flash Flood Warning | FFC | Polk | 3 hr |
| May 6, 2:48 PM EDT | Flash Flood Warning | FFC | Barrow, Jackson, Madison | 3 hr |
| May 6, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 27 min |
| May 6, 3:00 PM EDT | Tornado Warning | FFC | Oglethorpe | 30 min |
| May 6, 3:04 PM EDT | Flash Flood Warning | FFC | Clarke, Oconee, Oglethorpe, Walton, Wilkes | 3 hr |
| May 6, 3:15 PM EDT | Tornado Warning | FFC | Wilkes | 30 min |
| May 6, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oconee, Oglethorpe | 47 min |
| May 6, 3:29 PM EDT | Flash Flood Warning | FFC | DeKalb | 3 hr |
| May 6, 3:39 PM EDT | Flash Flood Warning | FFC | Douglas | 3 hr |
| May 6, 3:49 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Wilkes | 41 min |
| May 6, 3:54 PM EDT | Flash Flood Warning | FFC | Fulton | 2 hr |
| May 6, 4:03 PM EDT | Tornado Warning | FFC | Wilkes | 42 min |
| May 6, 4:21 PM EDT | Flash Flood Warning | FFC | Rockdale | 3 hr |
| May 6, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Warren | 34 min |
| May 6, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Fayette, Fulton | 28 min |
| May 6, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 28 min |
| May 6, 4:40 PM EDT | Flash Flood Warning | FFC | Clayton, Greene, Henry, Morgan, Newton | 65 min |
| May 6, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard | 33 min |
| May 6, 5:19 PM EDT | Flash Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| May 6, 5:28 PM EDT | Flash Flood Warning | FFC | Cobb | 6 hr |
| May 6, 6:06 PM EDT | Flash Flood Warning | FFC | Carroll, Douglas, Haralson, Paulding | 84 min |
| May 6, 6:40 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Pike | 35 min |
| May 6, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 22 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2003Every severe thunderstorm warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.